A new linear matrix inequality condition for robust -stabilizing proportional-derivative state-feedback controller design of polynomial matrix polytopes

Dong Hwan Lee, Jin Bae Park, Young Hoon Joo

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

This paper investigates the problem of robust D-stabilization for polynomial matrix polytopes. By employing proportional-derivative (PD) state-feedback controllers, a new sufficient condition is formulated in terms of a linear matrix inequality (LMI) feasibility problem. Example is given to demonstrate the validity and efficiency of the proposed approach.

Original languageEnglish
Title of host publicationICCAS 2010 - International Conference on Control, Automation and Systems
Pages641-645
Number of pages5
Publication statusPublished - 2010
EventInternational Conference on Control, Automation and Systems, ICCAS 2010 - Gyeonggi-do, Korea, Republic of
Duration: 2010 Oct 272010 Oct 30

Publication series

NameICCAS 2010 - International Conference on Control, Automation and Systems

Other

OtherInternational Conference on Control, Automation and Systems, ICCAS 2010
CountryKorea, Republic of
CityGyeonggi-do
Period10/10/2710/10/30

All Science Journal Classification (ASJC) codes

  • Artificial Intelligence
  • Control and Systems Engineering

Fingerprint Dive into the research topics of 'A new linear matrix inequality condition for robust -stabilizing proportional-derivative state-feedback controller design of polynomial matrix polytopes'. Together they form a unique fingerprint.

Cite this